# SDR 96FDEA00132

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 727233
- Aircraft serial: 22038
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-11-01 AND -3), ON LOWER CHORD OF FLOORBEAM AT NUTPLATE HOLES BS 1130 FROM RBL 50 TO LBL 38 WL 200.  REMOVED CORROSION, FABRICATED REPAIR ANGLE PER EA 7-5310-26949.
